Author(s): Sita Rambabu. B, Lakshmi Narayan K

Email(s): sitarambabu.b@gmail.com

DOI: 10.5958/2349-2988.2017.00088.2   

Address: Dr. Sita Rambabu. B1 , Dr. Lakshmi Narayan K2
1Department of Mathematics, VJIT, Hyderabad-500085, India
2Department of Mathematics, VITS, Hyderabad - 508284, India
*Corresponding author

Published In:   Volume - 9,      Issue - 4,     Year - 2017


ABSTRACT:
The present paper is devoted to an analytical investigation of a two species ammensalism model with a cover linearly varying with the population on the first species (x) to protect from the attacks of the second species (y).All the equilibrium points are identified and the local stability is discussed and global stability is also discussed by constructing suitable Lyapunov’s function supported by the numerical simulation by using Matlab.


Cite this article:
Sita Rambabu. B, Lakshmi Narayan K. A Two Species Amensalism Model with a Linearly Varying Cover on the First Species. Research J. Science and Tech. 2017; 9(4): 511-520. doi: 10.5958/2349-2988.2017.00088.2


Recomonded Articles:

Author(s): R W Gaikwad

DOI:         Access: Open Access Read More

Author(s): Lal Babu Prasad Yadav, Ajay Singh

DOI: 10.5958/2349-2988.2017.00046.8         Access: Open Access Read More

Author(s): Goverdhan Reddy. J, Sita Rambabu. B

DOI: 10.5958/2349-2988.2017.00067.5         Access: Open Access Read More

Author(s): V. K. Patle

DOI:         Access: Open Access Read More

Author(s): Sita Rambabu. B, Lakshmi Narayan K

DOI: 10.5958/2349-2988.2017.00088.2         Access: Open Access Read More

Author(s): Nachiket S Dighe, Shashikant R Pattan, Deepak S Musmade, Abhijeet N Merekar, Manisha S Kedar, Deepak K Thakur, Pratik V Patel

DOI:         Access: Open Access Read More

Author(s): Kondala Rao. K, Lakshmi Narayan. K

DOI: 10.5958/2349-2988.2017.00078.X         Access: Open Access Read More

Author(s): Iffat Khan, Kirti Jain

DOI:         Access: Open Access Read More

Author(s): Nikam Pooja, Baokar Shrikrishna, Undare Santosh, Patil R.N

DOI: 10.5958/2349-2988.2016.00001.2         Access: Open Access Read More

Author(s): Pratik Dash, Satyajit Behera , Dillip Kumar Mohapatra

DOI:         Access: Open Access Read More

Author(s): Danial Thomas P., Ambikapathy V.

DOI:         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags